The Newtonian limit on cosmological scales

Research output: Contribution to journalArticleResearchpeer-review

Abstract

We establish the existence of a wide class of inhomogeneous relativistic solutions to the Einstein?Euler equations that are well approximated on cosmological scales by solutions of Newtonian gravity. Error estimates measuring the difference between the Newtonian and relativistic solutions are provided.
LanguageEnglish
Pages455-512
Number of pages58
JournalCommunications in Mathematical Physics
Volume339
Issue number2
DOIs
StatePublished - 2015

Cite this

@article{8de9e4db236e4105a62d00b83f189f10,
title = "The Newtonian limit on cosmological scales",
abstract = "We establish the existence of a wide class of inhomogeneous relativistic solutions to the Einstein?Euler equations that are well approximated on cosmological scales by solutions of Newtonian gravity. Error estimates measuring the difference between the Newtonian and relativistic solutions are provided.",
author = "Todd Oliynyk",
year = "2015",
doi = "10.1007/s00220-015-2418-5",
language = "English",
volume = "339",
pages = "455--512",
journal = "Communications in Mathematical Physics",
issn = "0010-3616",
publisher = "Springer-Verlag London Ltd.",
number = "2",

}

The Newtonian limit on cosmological scales. / Oliynyk, Todd.

In: Communications in Mathematical Physics, Vol. 339, No. 2, 2015, p. 455-512.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - The Newtonian limit on cosmological scales

AU - Oliynyk,Todd

PY - 2015

Y1 - 2015

N2 - We establish the existence of a wide class of inhomogeneous relativistic solutions to the Einstein?Euler equations that are well approximated on cosmological scales by solutions of Newtonian gravity. Error estimates measuring the difference between the Newtonian and relativistic solutions are provided.

AB - We establish the existence of a wide class of inhomogeneous relativistic solutions to the Einstein?Euler equations that are well approximated on cosmological scales by solutions of Newtonian gravity. Error estimates measuring the difference between the Newtonian and relativistic solutions are provided.

UR - http://link.springer.com/content/pdf/10.1007%2Fs00220-015-2418-5.pdf

U2 - 10.1007/s00220-015-2418-5

DO - 10.1007/s00220-015-2418-5

M3 - Article

VL - 339

SP - 455

EP - 512

JO - Communications in Mathematical Physics

T2 - Communications in Mathematical Physics

JF - Communications in Mathematical Physics

SN - 0010-3616

IS - 2

ER -